Cosmological Models with Linearly Varying Deceleration Parameter


Akarsu O. , Dereli T.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.51, no.2, pp.612-621, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1007/s10773-011-0941-5
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.612-621
  • Keywords: Cosmological solutions, Variable deceleration parameter, Accelerating universe, Dark energy, Big rip, COSMIC ACCELERATION, DARK ENERGY, CONSTRAINTS, DYNAMICS

Abstract

We propose a new law for the deceleration parameter that varies linearly with time and covers Berman's law where it is constant. Our law not only allows one to generalize many exact solutions that were obtained assuming constant deceleration parameter, but also gives a better fit with data (from SNIa, BAO and CMB), particularly concerning the late time behavior of the universe. According to our law only the spatially closed and flat universes are allowed; in both cases the cosmological fluid we obtain exhibits quintom like behavior and the universe ends with a big-rip. This is a result consistent with recent cosmological observations.